Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 201, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 28, 2020, 4:22 PM CDT for 4 counties in Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2020, 4:22 PM CDT (21:22 UTC)
- Expired
- May 28, 2020, 5:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Kinney County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 45 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1784 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
171
WUUS54 KEWX 282122
SVREWX
TXC137-271-385-463-282215-
/O.NEW.KEWX.SV.W.0201.200528T2122Z-200528T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
422 PM CDT Thu May 28 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Kinney County in south central Texas...
Northwestern Uvalde County in south central Texas...
Southeastern Edwards County in south central Texas...
Southwestern Real County in south central Texas...
* Until 515 PM CDT.
* At 422 PM CDT, a severe thunderstorm was located over Camp Wood, or
18 miles west of Leakey, moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Camp Wood, Barksdale and Montell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2974 10014 2974 9993 2945 9990 2945 10018
TIME...MOT...LOC 2122Z 355DEG 17KT 2968 10006
HAIL...1.00IN
WIND...60MPH
$$
BMW3 follow-up statements
816
WWUS54 KEWX 282129
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
429 PM CDT Thu May 28 2020
TXC137-271-385-463-282215-
/O.CON.KEWX.SV.W.0201.000000T0000Z-200528T2215Z/
Kinney TX-Uvalde TX-Edwards TX-Real TX-
429 PM CDT Thu May 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN KINNEY...NORTHWESTERN UVALDE...SOUTHEASTERN EDWARDS
AND SOUTHWESTERN REAL COUNTIES...
At 429 PM CDT, a severe thunderstorm was located near Camp Wood, or
18 miles west of Leakey, moving south at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Camp Wood and Montell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2972 10013 2972 9993 2945 9990 2945 10018
TIME...MOT...LOC 2129Z 355DEG 17KT 2965 10006
HAIL...1.75IN
WIND...60MPH
$$
BMW082
WWUS54 KEWX 282139
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
439 PM CDT Thu May 28 2020
TXC137-271-385-463-282215-
/O.CON.KEWX.SV.W.0201.000000T0000Z-200528T2215Z/
Kinney TX-Uvalde TX-Edwards TX-Real TX-
439 PM CDT Thu May 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN KINNEY...NORTHWESTERN UVALDE...SOUTHEASTERN EDWARDS
AND SOUTHWESTERN REAL COUNTIES...
At 438 PM CDT, a severe thunderstorm was located near Camp Wood, or
19 miles southwest of Leakey, moving south at 20 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Camp Wood and Montell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2972 10013 2972 9993 2945 9990 2945 10018
TIME...MOT...LOC 2138Z 355DEG 17KT 2960 10006
HAIL...2.50IN
WIND...60MPH
$$
BMW366
WWUS54 KEWX 282155
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
455 PM CDT Thu May 28 2020
TXC137-385-282205-
/O.CAN.KEWX.SV.W.0201.000000T0000Z-200528T2215Z/
Edwards TX-Real TX-
455 PM CDT Thu May 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDWARDS AND
SOUTHWESTERN REAL COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2945 10018 2962 10015 2962 9992 2945 9990
TIME...MOT...LOC 2155Z 355DEG 17KT 2952 10005
$$
TXC271-463-282215-
/O.CON.KEWX.SV.W.0201.000000T0000Z-200528T2215Z/
Kinney TX-Uvalde TX-
455 PM CDT Thu May 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN KINNEY AND NORTHWESTERN UVALDE COUNTIES...
At 455 PM CDT, a severe thunderstorm was located over Montell, or 22
miles southwest of Leakey, moving south at 20 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Montell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2945 10018 2962 10015 2962 9992 2945 9990
TIME...MOT...LOC 2155Z 355DEG 17KT 2952 10005
HAIL...2.00IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:31 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 28, 2:31 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 231 PM CDT Thu May 28 2020 .UPDATE... The Storm Prediction Center has issued a Severe Thunderstorm watch for generally areas along and west of HWY 281, in addition to Hays, Guadalupe, and Wilson Counties. This includes the San Antonio and Del Rio metro areas. The watch runs through 10 pm tonight and highlights the threat for hail up to 2 inches and 70 mph winds. && .PREV DISCUSSION... /ISSUED 211 PM CDT Thu May 28 2020/ SHORT TERM (Tonight through Friday Night)... After yesterday's severe weather event that left large swaths of quarter sized hail or greater, several hail reports between 2-2.75 inches, and gusty winds in several spots it looks like there will be one more round of strong to severe storms this evening before quieter weather prevails tomorrow into the weekend. With the pesky upper level low to the northeast of Texas, over the Oklahoma/Arkansas border, it leaves South Central Texas in a northwest flow pattern. Despite several rounds of storms over the last few days southeasterly winds at the surface continue to allow for plentiful moisture return between the rounds. Couple this with lift associated with daytime heating and a boundary moving in from the north, instability of between 2000-3000 j/KG, and just enough shear to help the storms maintain the strength and you get the recipe for the strong to severe storms today. Convective initiation is already ongoing across San Angelo's area from San Angelo south to Junction. This is earlier than really any of the convective allowing models showed CI ongoing today. Several severe thunderstorm warnings have already been issued for this activity. The spread of the morning high resolution models really resolved into 3 camps: 1) some (like the Texas Tech WRF) developed storms into a complex that could dive to the southeast and impact areas from San Antonio to Austin, 2) others (like many members of the 12z SPC HREF) developed storms to the north of our area and took them generally south through the Edwards Plateau along and west of HWY 281, 3) Lastly the HRRR has trended drier for most of its runs since 12z with only isolated storms through the evening. Just using current radar trends with the activity over SJT's CWA the 2nd scenario seems most likely. Outflows are driving the storms more to the south and are kicking off additional storms. The 1st scenario does remain feasible as the storms could come together developing a cold pool, and drive to the southeast. The 12z/16z SPC updates take this scenario into account as they extended the slight risk eastward from just across the Rio Grande Plains to a Kerrville to San Antonio to Cuero line. Trends will have to be monitored through the afternoon, but still think that the best chances for storms will be along and west of the HWY 281 corridor through the evening. An MCD just issued by SPC highlights the risk of rapid updraft intensification due to the steep lapse rates which would mainly lead to a hail threat in the short term. If/when these storms grow upscale and develop that cold pool and become a complex of storms damaging thunderstorm winds would become the main concern. All of this is occurring within the northwest flow aloft along the leading edge of a weak front. Models show a distinct northerly wind shift with drier and slightly cooler air working south later this evening into the overnight behind the storms. This along with the upper level ridge building in from the west as the upper low exits tomorrow will squash any further rain chances and lead to a drying trend for Friday into much of next week. With the drier air in place afternoon highs should only climb into the mid to upper 80s to lower 90s for Friday and Saturday. This is very close to normal for this time of the year. Looking back at the months of April and May our County Warning Area was under a Marginal, Slight, or Enhanced risk of severe storms from SPC over 50 percent of the days. As I said in the morning update AFD I think most folks in South Central Texas will welcome the quieter weather pattern and seasonable temperatures through the middle of next week. Whether it has been the busy emergency managers and local TV/private/NWS meteorologists or those who have been impacted by the hail/wind/tornadoes over the last few weeks it will give us all time to take a breath and enjoy the quiet weather. LONG TERM (Saturday through Thursday)... Fairly quiet weather pattern will be in place to start the long term with an omega block setting up over the CONUS. An upper level ridge will build over the middle of the US and a large upper level trough over the Pacific and another over the Northeast US. The only feature preventing a true omega block pattern setting up will be an inverted trough that global models keep over Mexico and southern TX late this weekend. The feature will slowly advect northward and push some energy up into South-Central TX by early next week. Only have slight chances for showers and storms in the forecast for Monday into Tuesday for this. Apart from this, a benign pattern will remain in place with high temperatures running close to climatological normals and little to no chance for rain. A much needed break from the active weather the region has had over the last couple of weeks. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 87 65 87 66 / 20 0 0 0 0 Austin Bergstrom Intl Airport 67 86 64 87 64 / 20 0 0 0 0 New Braunfels Muni Airport 68 87 64 88 64 / 30 0 0 0 0 Burnet Muni Airport 64 85 62 86 63 / 10 0 0 0 0 Del Rio Intl Airport 70 92 67 93 68 / 40 - 0 0 0 Georgetown Muni Airport 65 86 62 87 64 / 10 0 0 0 0 Hondo Muni Airport 68 90 64 92 66 / 30 - 0 0 0 San Marcos Muni Airport 67 86 64 88 64 / 20 0 0 0 0 La Grange - Fayette Regional 69 86 65 88 65 / 20 10 0 0 0 San Antonio Intl Airport 69 88 66 90 67 / 30 0 0 0 0 Stinson Muni Airport 70 89 67 90 68 / 30 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Treadway Long-Term...EWilliams Decision Support...BMW
Hazardous weather outlook, May 28, 3:12 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 312 PM CDT Thu May 28 2020 TXZ171>173-183>194-202>209-217>225-228-292015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 312 PM CDT Thu May 28 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Scattered strong to severe thunderstorms are possible this afternoon and evening along and west of a Fredericksburg to New Braunfels to Cuero line. Main threats will include large hail and damaging wind gusts. Heavy rainfall, especially from storms that train over the same area, could cause localized flooding issues. A Severe Thunderstorm Watch is in effect for these areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather expected for the extended forecast period at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, May 28, 3:05 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
305 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 4 N KERRVILLE 30.11N 99.14W
05/28/2020 E1.50 INCH KERR TX PUBLIC
LARGE MARSHMELLOW SIZED HAIL REPORTED BY A
CALLER NORTH OF KERRVILLE. COULD HEAR THE
HAIL HITTING THE ROOF IN THE BACKGROUND OF
THE CALL.
&&
AATLocal storm report, May 28, 3:22 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 NNW KERRVILLE 30.07N 99.16W
05/28/2020 M1.00 INCH KERR TX EMERGENCY MNGR
&&
JRLocal storm report, May 28, 3:30 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 1 W INGRAM 30.07N 99.25W
05/28/2020 M1.50 INCH KERR TX TRAINED SPOTTER
&&Local storm report, May 28, 3:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
347 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 3 SSW KERRVILLE-SCHREIN 29.97N 99.15W
05/28/2020 KERR TX TRAINED SPOTTER
A TRAINED SPOTTER REPORTED ESTIMATED 60 MPH
WINDS ALONG WITH PEA SIZE HAIL NEAR LOWER
TURTLE CREEK RD AND DEER PARK LANE.
&&
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | Tornado Warning | EWX | Gillespie, Kendall, Kerr | 29 min |
| May 27, 7:16 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 27, 7:26 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 49 min |
| May 27, 7:30 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 45 min |
| May 27, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 54 min |
| May 27, 7:40 PM CDT | Special Weather Statement | EWX | Bastrop, Travis | 50 min |
| May 27, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Travis | 56 min |
| May 27, 8:04 PM CDT | Tornado Warning | EWX | Bandera, Kendall, Kerr | 26 min |
| May 27, 8:10 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Hays, Travis | 50 min |
| May 27, 8:12 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 63 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr, Medina | 61 min |
| May 27, 8:43 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 45 min |
| May 27, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca | 64 min |
| May 27, 9:05 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 55 min |
| May 27, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 44 min |
| May 27, 9:21 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| May 27, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 48 min |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Real, Uvalde | 45 min |
| May 27, 9:51 PM CDT | Special Weather Statement | EWX | Lavaca | 39 min |
| May 27, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 7 min |
| May 27, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 63 min |
| May 27, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 25 min |
| May 27, 10:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde | 66 min |
| May 27, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 60 min |
| May 27, 10:47 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 27, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 32 min |
| May 27, 11:06 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 54 min |
| May 27, 11:10 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 52 min |
| May 27, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 61 min |
| May 27, 11:38 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Real | 3 hr |
| May 27, 11:38 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 56 min |
| May 27, 11:56 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 64 min |
| May 28, 12:14 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 61 min |
| May 28, 12:19 AM CDT | Special Weather Statement | EWX | Lee | 41 min |
| May 28, 12:36 AM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| May 28, 1:03 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 57 min |
| May 28, 1:57 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 25 min |
| May 28, 2:15 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 45 min |
| May 28, 2:37 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 38 min |
| May 28, 2:56 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real | 64 min |
| May 28, 3:12 PM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 5 hr |
| May 28, 3:12 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 48 min |
| May 28, 3:36 PM CDT | Tornado Warning | EWX | Bandera, Kerr | 39 min |
| May 28, 3:41 PM CDT | River Flood Warning | EWX | Gillespie | 19 hr |
| May 28, 3:41 PM CDT | River Flood Warning | EWX | Blanco | 32 hr |
| May 28, 3:54 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 31 min |
| May 28, 4:12 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina | 18 min |
| May 28, 4:27 PM CDT | Special Weather Statement | EWX | Val Verde | 33 min |
| May 28, 4:28 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 21 min |
| May 28, 4:31 PM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| May 28, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 24 min |
| May 28, 4:46 PM CDT | Special Weather Statement | EWX | Medina | 59 min |
| May 28, 5:05 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde, Val Verde | 55 min |
| May 28, 5:17 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 58 min |
| May 28, 5:18 PM CDT | Special Weather Statement | EWX | Val Verde | 27 min |
| May 28, 5:25 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 21 min |
| May 28, 5:27 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| May 28, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 27 min |
| May 28, 5:46 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 59 min |
| May 28, 5:55 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 28, 6:02 PM CDT | Special Weather Statement | EWX | Zavala | 43 min |
| May 28, 6:23 PM CDT | Special Weather Statement | EWX | Gonzales | 67 min |
| May 28, 6:29 PM CDT | Special Weather Statement | EWX | Williamson | 61 min |
| May 28, 6:45 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 28, 6:47 PM CDT | Special Weather Statement | EWX | Maverick | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.